# SDR A6WA201240023

- Difficulty date: December 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK 5 & 6 CORRODED IN CARGO AREA.  REMOVED UNSERVICEABLE SEAT TRACKS 5 & 6 RBL 9 IAW AMM 53-00-49 AND REPLACED WITH SERVICEABLE SEAT TRACKS 5 & 6, RBL 9 IAW AMM 53-00-49.
